# SDR UPS02438046

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 67,366 hours, 20,043 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NR 3 PYLON INTERNAL FRAME FOUND CRACKED JUST O/B OF PYLON VALVE AREA.  FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
